# SDR DXTA022420213859

- Difficulty date: February 23, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 0148
- Aircraft time: 2,278 hours, 1,511 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Condition: Malfunctioned
- Location: Stabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER SELECTING FLAPS 1 AP STAB TRIM INOP CAS MESSAGE DISPLAYED. FOLLOWED BY RETRIM NOSE UP CAS MESSAGE. AUTO PILOT  CONTINUED FUNCTIONING. COMPLETED CHECKLISTS WITH NO FURTHER ISSUES. TRIM FUNCTION NORMALLY AFTER AUTO PILOT WAS DISENGAGED.
